# SDR UALA2011121206824

- Difficulty date: December 11, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,569 hours, 14,157 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 503111
- Part serial: 84
- Condition: Malfunctioned
- Location: Audio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S AUDIO PANEL TRANSMIT LIGHTS INOPERATIVE.  REPLACED CAPTS AUDIO CONTROL PANEL.
